# SDR 08FDEA02514

- Difficulty date: June 27, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 16,860 hours, 8,950 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327047801600
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD NR 242 BF HAS A BROKEN CORNER.  FABRICATED A NEW PANEL NR 242 BF; LOCATED THE HOLES FROM THE OLD PANEL; COUNTEREDBORED AND POTTED INSERTS; POTTED EDGES; CURED AND SANDED; APPLIED ANTI-SKID AND PART MARKED IAW FEDEX DWG SRZ 25-005; REV F.
